# SDR SIMA20120810001

- Difficulty date: August 13, 2012
- Submitted: August 22, 2012
- Operation: Air carrier
- Aircraft: N922AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500906
- Aircraft time: 19,260 hours, 16,490 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Bulb
- Condition: Inoperative
- Location: Flashlight
- Component: Flashlight
- Component part number: P2070009520
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLIGHT 4215, FOUND CABIN REAR FLASHLIGHT BULB BURNED OUT.  AIRCRAFT REMOVED FROM SERVICE.  REMOVED AND REPLACED AFT FLT ATTENDANT FLASHLIGHT ASSEMBLY. OPS CHECKED GOOD.  AIRCRAFT RETURNED TO SERVICE
